# SDR C2XA04TY044

- Difficulty date: March 4, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 4,227 hours, 3,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14524131001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1C INSPECTION THE SERVICE DOOR FWD SILL HAS AREAS OF CORROSION.  MAINT BLENDED AFT AREA AND FOUND TO BE WITHIN LIMITS; ALODINED, PRIMED, PAINTED, BLENDED FWD AND FOUND TO BE OUT OF LIMITS, FABBED DOUBLER, ALODINED, PRIMED, PAINTED AND INSTALL IAW EMB 135/145 SRM 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
